# SDR FDEA201706031751

- Difficulty date: June 3, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47836
- Aircraft time: 99,103 hours, 29,824 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Part number: ARB2925
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD OF FUELING PANEL ANGLE CRACKED.   REPAIRED THE ANGLE IAW SRM 57-20-00, FIG 1.  SHEET 6.
